English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51771/86989 (60%)
Visitors : 8368375      Online Users : 83
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20730

    Title: Adjusted least squares estimates for the scaled regression coefficients with censored data
    Authors: Cheng, K. F.;吳忠武;Wu, Jong-wuu
    Contributors: 淡江大學統計學系
    Keywords: Adjusted least squares estimate;Asymptotic normality;Density estimate;Limited dependent variable;Link-free
    Date: 1994-12
    Issue Date: 2009-11-30 12:58:00 (UTC+8)
    Publisher: American Statistical Association
    Abstract: The ordinary least squares (OLS) method is popular for analyzing linear regression models because of its simplicity in computation. Suppose that the regressor variables are stochastic and the dependent observations are censored; we can prove that under very general design conditions, the least squares (LS) method can still be useful in estimating the scaled regression coefficients of the general regression model Y * = Q (α + βXi, ℰi), i = 1, 2, …, n, provided that the censored response observations are properly weighted. (Here α is a constant, β is a 1 + p row vector, X i are p + 1 column vectors of explanatory variables, ℰi are unobserved random errors, and Q is an arbitrary unknown function.) Particularly, we shall see that under stronger design conditions, such as assuming that the regressor variables have elliptically symmetric distribution, the OLS estimator consistently estimates the scaled β when the response observations are complete. The model discussed here is not the usual nonlinear regression model, because the functional form of Q is completely unknown. We shall show the proposed adjusted LS estimators are √n-consistent and asymptotically normal under very general censoring schemes. Consistent measurement of the precision for each point estimator is also given. Moreover, a limited Monte Carlo simulation is used to study the practical performance of the procedures.
    Relation: Journal of the American Statistical Association 89(428), pp.1483-1491
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback